# SDR SIMA20161010003

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 29,159 hours, 24,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE AT CARGO DOOR CUT-OUT LOWER SILL IS CORRODED.  REMOVED THE SHEAR TIE AND INSTALLED A SERVICEABLE SHEAR TIE SECTION IAW SRM 53-31-04.
